Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On Norspan following knee surgery. Taking Zoloft will this interfere?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I have been commenced on Norspan Patches 5mg following recent knee surgery these are to be used for a period of two weeks only. Will they interfere with Zoloft that I take daily that is are they a monomine oxidase inhibitor.Thankyou

Posted Thu, 8 Aug 2013 in Medicines and Side Effects
Answered by Dr. Sujeet N Charugulla 49 minutes later
Hello XXXXX and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Yes, there is a moderate rating of drug interaction between Buprenorphine and Sertraline as per your medication brands. Which means -the side effects of drowsiness, feeling of dizziness and concentration impairment are bound to increase. The consequence of this may affect your driving if you do or any other important work requiring full concentration and alertness.

Since, you have to continue these for 2 weeks - so I would advice you to take precautions for the said period as above. Else, no other serious concerns are evident otherwise and no need of undue worry.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor